Jump to content

Med Procedure And Pots/ncs?


mkoven
 Share

Recommended Posts

Hi,

This Friday I'm having a procedure done that I haven't had done since becoming very symptomatic with ncs.

I'm having prolotherapy to stimulate better healing of my ligaments in my pelvis. It involves numerous PAINFUL injections, lidocaine, and a combination of ativan and dilaudid before to make it tolerable.

Before my ncs was bad, besides being painful, my only other problem with it was that the next day or two I would feel generally unwell--like I had the flu, but then I'd be okay again.

Since the ncs reared its ugly head, I was wondering if there was anything in particular I should think about? My ncs is somewhat calmer than it's been, but still there. I've also scheduled the appointment so that it's after my period, so I'm not adding insult to injury...

I guess the issue would be the drugs themselves (ativan does make me a little tachy), and the shock to my system.

Of course the reason I'm doing this is that I'm at my wit's end with my unstable hips, pelvis, and lower back, and this beats surgery. (In the past it really helped my ankle and shoulders.)

Link to comment
Share on other sites

I'm about to hit the road for my injections. I'm pretty nervous. If I didn't feel my options were limited, I wouldn't do it. My left hip keeps popping out of place and it's very disconcerting. Don't know if this will help, but with eds, it's not like there's a good surgical fix, and I've done pt till I'm blue in the face.

I'll bring my bp cuff with me and all allergy meds... not sure this doctor is used to people with my weird allergy/bp issues.

I can't wait till it's over and all I have to report is some soreness.

Link to comment
Share on other sites

I did okay with the shots. After I took the pre-injection painkiller and ativan, I felt woozy, a little tachy (100 bpm sitting_, higher bp for me (135/90) and nautious, but it was manageable. I slept in the van on the way home. Today I'm just sore. But not so bad.

He would have given me some more injections, but was concerned about lidocaine toxicity, and that that could worsen things.

I go back in 5 weeks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...